# SDR MALA954600

- Difficulty date: August 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N436MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC719
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1EN516
- Condition: Dirty
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FLT 3186 - ON APPROACH TO DTW, THE RIGHT INTRANSIT LIGHT DIDN'T ILLUMINATE DURING GEAR EXTENSION.  MAINTENANCE CLEANED THE GEAR POSITION SWITCHES.  SYSTEM OPERATED SATISFACTORILY.  (M)
